I woke up today and realised. I feel like I’m on finasteride again… I have no interest in girls anymore, I have no interest in girls anymore… I… Have… No… Interest in…
It seems I have no androgenic ability in my body anymore in my 20s. Im devastated. I was out last night and I’ve lost all connection to people. Nothing feels ‘the same’ anymore.
I think it’s from doing accutane septembee-october and finasteride for four days in December I think I’ve destroyed myself.
I can’t really enjoy anything the same now just like I was on fin. It’s really really messed up. I thought I was gonna get better but I’ve only got worse.
My dick just does not work now just like on fin and it’s extremely numb… I can’t believe I did this to myself man, I honestly thought if I stopped the drug side effects would go away just like everyone said.
I guess I’m that 1 in a million Devastated my life will never be the same, I’m actually slightly socially awkward now because of emotional numbness whereas before I was bubbly and always embarassing myself but not really caring haha those were the days